# SDR SWAA2023090587191

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A DORSAL RIB 8 VERTICAL STABILIZER 2023-491823<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED RIB 8 LOCATED AT DORSAL FIN VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02; DWG 174A1008 REV C AND DWG 174A0103 REV-.;[03] COMPLETE TASK CERTIFIED
